# SDR DXTA2024111501125

- Difficulty date: November 12, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 6,734 hours, 4,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007142
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EXIT SIGN/LIGHT: SOME EMERGENCY LIGHTING IS INOPERATIVE. EXIT SIGN ON BULKHEAD BEHIND SEAT 7, EXIT SIGN ON TOILET FACE PANEL, DOWN LIGHTS AT TOILET BASE ARE ALL INOP.  PACK WAS CHARGED FOR 30 MINUTES ON APU WITH NO CHANGE. CORRECTIVE ACTION; REPLAED FAULTY #4 EMERGENCY LIGHTING BATTERY. CHARGED BATTERY AS REQUIRED. PERFORMED OPS. CHECK OF EMER. LIGHTS, OPS. GOOD.WORK DONE IN REFERENCE TO CESSNA CE-680 AMM 33-50-10.
